MAUDE Adverse Event Report: K2M, Inc. EVEREST Spinal System Set Screw ATR¿; Posterior Cervical Screw System

K2M, Inc. EVEREST Spinal System Set Screw ATR¿; Posterior Cervical Screw System
Catalog Number 2901-10001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised approximately 10 months post-operatively to address an everest set screw migration and an everest cannulated polyaxial screw fracture.The patient reported experiencing pain.This report captures the set screw migration.

Brand Name
EVEREST Spinal System Set Screw ATR¿
Common Device Name
Posterior Cervical Screw System
Manufacturer (Section D)
K2M, Inc.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50060275
Report Number3004774118-2026-00215
Device Sequence Number9119406
Product Code NKG
UDI-Device Identifier10888857037939
UDI-Public10888857037939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-10001
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown
Patient Weight156 LB